Por favor, use este identificador para citar o enlazar este ítem: https://hdl.handle.net/20.500.12313/521
Título : A model of anaerobic digestion for biogas production using abel equations
Autor : Acosta-Humánez, Primitivo B.
Machado-Higuera, Maximiliano
Sinitsyn, Alexander V.
Palabras clave : Abel equation
Biogas
Differential equations
Hamiltonian algebrization
Liouvillian solutions
Fecha de publicación : 21-mar-2017
Editorial : Far East Journal of Mathematical Sciences
Citación : Acosta-Humánez, P. B., Machado Higuera, M., & Sinitsyn, A. V. (2017). A model of anaerobic digestion for biogas production using abel equations. Far East Journal of Mathematical Sciences, 101(6), 1295–1311.
Resumen : Some time ago has been studied mathematical models for biogas production due to its importance in the use of control and optimization of re\-new\-able resources and clean energy. In this paper we combine two algebraic methods to obtain solutions of Abel equation of first kind that arise from a mathematical model to biogas production formulated in France on 2001. The aim of this paper is obtain Liouvillian solutions of Abel's equations through Hamiltonian Algebrization. As an illustration, we present graphics of solutions for Abel equations and solutions for algebrized Abel equations.
URI : https://arxiv.org/pdf/1411.7471.pdf
ISSN : 0972-0871
Aparece en las colecciones: Artículos

Ficheros en este ítem:
No hay ficheros asociados a este ítem.


Los ítems de Repositorio están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.